# SDR R61A20120057

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 17069804005
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT CARGO DOOR FWD AND AFT HINGE ARM PIVOT PINS CORRODED.  P/N 170-69804-005 MX REMOVED AND REPLACED PINS IAW EMB 175 AMM 52-32-24.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
